Research Repository

On some inequalities for numerical radius of operators in Hilbert Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) On some inequalities for numerical radius of operators in Hilbert Spaces. Korean Journal of Mathematics, 25 (2). 247 - 259. ISSN 1976-8605

[img]
Preview
Text
KJM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (253kB) | Preview
Item Type: Article
Uncontrolled Keywords: Schwarz inequality; Buzano inequality; Numerical radius; Operator norm; Operator inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 04:06
Last Modified: 19 Aug 2019 07:24
URI: http://vuir.vu.edu.au/id/eprint/36634
DOI: https://doi.org/10.11568/kjm.2017.25.2.247
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar